# SDR HNAA2012042600748

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 40,403 hours, 43,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMERGENCY PATH LIGHT HAS 1 RED LAMP INOPERATIVE.  R & R LIGHT BULB.  OPS CHECKED GOOD.  REINSTALLED LENS.
